A robust two-stage procedure in Bayes sequential estimation of a particular exponential family
Leng-Cheng Hwang () and
Chia-Chen Yang
Metrika: International Journal for Theoretical and Applied Statistics, 2015, vol. 78, issue 2, 145-159
Abstract:
The problem of Bayes sequential estimation of the unknown parameter in a particular exponential family of distributions is considered under linear exponential loss function for estimation error and a fixed cost for each observation. Instead of fully sequential sampling, a two-stage sampling technique is introduced to solve the problem in this paper. The proposed two-stage procedure is robust in the sense that it does not depend on the parameters of the conjugate prior. It is shown that the two-stage procedure is asymptotically pointwise optimal and asymptotically optimal for a large class of the conjugate priors. A simulation study is conducted to compare the performances of the two-stage procedure and the purely sequential procedure. Copyright Springer-Verlag Berlin Heidelberg 2015
Keywords: Asymptotically optimal; Asymptotically pointwise optimal; LINEX loss function; Robust; Two-stage procedure (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-014-0493-9 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:78:y:2015:i:2:p:145-159
Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2
DOI: 10.1007/s00184-014-0493-9
Access Statistics for this article
Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze
More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().